This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I have noticed since my stroke that I spit up blood in the mornings.
I suspect that I could be bleeding internally due to the asprin.
Has anyone else had anything like this?
Would I have any other symptoms if this was the case?
It may be due to aspirin, but I think you should contact your doctor just to be sure. If you are overdosing, your doctor will be the one to take you off aspirin or put you on another blood thinning medicine.
I have had terrible chills, my hands have been swelling. Then in middle of night I had chest queezing. I then spit up what I thought was phlegm. It was a glob of blood. Really concerned. I have no pain. Just those chills.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.